On the Pronormality of Subgroups of Odd Index in Some Extensions of Finite Groups

W. Guo, N. V. Maslova, D. O. Revin

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)610-622
Number of pages13
JournalSiberian Mathematical Journal
Volume59
Issue number4
DOIs
Publication statusPublished - 1 Jul 2018

Fingerprint

Finite Group
Odd
Subgroup
Finite Simple Group
Normal subgroup
If and only if

Keywords

  • direct product
  • finite group
  • pronormal subgroup
  • self-normalizing subgroup
  • simple group
  • subgroup of odd index
  • Sylow 2-subgroup
  • symplectic group
  • wreath product

ASJC Scopus subject areas

  • Mathematics(all)

WoS ResearchAreas Categories

  • Mathematics

Cite this

@article{ba8cd30e29d441ce96ba9bcceef68b0a,
title = "On the Pronormality of Subgroups of Odd Index in Some Extensions of Finite Groups",
keywords = "direct product, finite group, pronormal subgroup, self-normalizing subgroup, simple group, subgroup of odd index, Sylow 2-subgroup, symplectic group, wreath product",
author = "W. Guo and Maslova, {N. V.} and Revin, {D. O.}",
year = "2018",
month = "7",
day = "1",
doi = "10.1134/S0037446618040043",
language = "English",
volume = "59",
pages = "610--622",
journal = "Siberian Mathematical Journal",
issn = "0037-4466",
publisher = "Springer",
number = "4",

}

On the Pronormality of Subgroups of Odd Index in Some Extensions of Finite Groups. / Guo, W.; Maslova, N. V.; Revin, D. O.

In: Siberian Mathematical Journal, Vol. 59, No. 4, 01.07.2018, p. 610-622.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - On the Pronormality of Subgroups of Odd Index in Some Extensions of Finite Groups

AU - Guo, W.

AU - Maslova, N. V.

AU - Revin, D. O.

PY - 2018/7/1

Y1 - 2018/7/1

KW - direct product

KW - finite group

KW - pronormal subgroup

KW - self-normalizing subgroup

KW - simple group

KW - subgroup of odd index

KW - Sylow 2-subgroup

KW - symplectic group

KW - wreath product

UR - http://www.scopus.com/inward/record.url?scp=85053003395&partnerID=8YFLogxK

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000443717700004

U2 - 10.1134/S0037446618040043

DO - 10.1134/S0037446618040043

M3 - Article

VL - 59

SP - 610

EP - 622

JO - Siberian Mathematical Journal

JF - Siberian Mathematical Journal

SN - 0037-4466

IS - 4

ER -